Complete Fuzzy n-normed linear space


  • S. Vijayabalaji
  • N. Thillaigovindan



Fuzzy n-norm, Cauchy sequence, convergent sequence, completeness,


This paper introduces the notion of Cauchy sequence, convergent sequence and completeness in fuzzy n-normed linear space. AMS Mathematics Subject Classification: 46S40, 03E72.


T.Bag and S.K.Samanta, Finite dimensional fuzzy normed linear spaces, The Journal of Fuzzy Mathematics, 11 ( 2003), No.3, 687-705.

S.C.Chang and J.N.Mordesen, Fuzzy linear operators and fuzzy normed linear spaces, Bull.Cal.Math.Soc., 86 (1994), 429-436.

C.Felbin, Finite dimensional fuzzy normed linear spaces II, Journal of Analysis, (1999), 117-131.

S.Gähler, Unter Suchungen Über Veralla gemeinerte m-metrische Räume I, Math.Nachr., 40 (1969), 165-189.

Hendra Gunawan and M.Mashadi, on n-normed spaces, International J. Math. & Math. Sci., 27 (2001), No.10, 631-639.

S.S.Kim and Y.J.Cho, Strict convexity in linear n-normed spaces, Demonstratio Math., 29 (1996), No.4,739-744.

S.V.Krishna and K.K.M.Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Systems,63 (1994), 207-217.

R.Malceski, Strong n-convex n-normed spaces,Mat.Bilten, 21 (1997), 81-102.

A.Misiak, n-inner product spaces, Math.Nachr., 140 (1989), 299-319.

AL.Narayanan and S.Vijayabalaji, Fuzzy n-normed linear space, International J. Math. & Math. Sci., 2005, No.24, 3963-3977.

G.S.Rhie, B.M.Choi and S.K.Dong, On the completeness of fuzzy normed linear spaces, Math. Japonica, 45 (1997), No.1, 33-37.

B.Schweizer and A.Sklar, Statistical metric spaces, Pacific J.Math., 10 (1960) 314-334.